# SDR C2XA09RI213

- Difficulty date: December 10, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 19,049 hours, 14,436 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 8151133
- Condition: Failed
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3065 - EWR - FLIGHT CREW REPORTED NR 2 PACK VALVE FAIL ON CLIMBING.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED PACK NR 2 HOSE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
